# SDR SWAA2022042900690

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737
- Aircraft serial: 32521
- Aircraft time: 51,827 hours, 30,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ON L1 DOOR FELL OUT OF CASE. / [01] REINSTALLED L1 SLIDE IAW MT 725-61-06-FE
